کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
5471606 1519438 2018 6 صفحه PDF سفارش دهید دانلود کنید
عنوان انگلیسی مقاله
Attractivity for fractional differential equations in Banach space
ترجمه فارسی عنوان
جذابیت برای معادلات دیفرانسیل کسری در فضای Banach ؟؟؟؟
کلمات کلیدی
معادلات دیفرانسیل تقسیم؛ جذابیت؛ ریمانا مشتق لیوویل؛ اندازه گیری غیر سازگاری؛
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی مکانیک محاسباتی
چکیده انگلیسی

In this paper, we initiate the question of attractivity of solutions for fractional differential equations in abstract space. We establish sufficient conditions for the existence of globally attractive solutions for the Cauchy problems. Our results essentially reveal the characteristics of solutions for fractional differential equations with the Riemann-Liouville derivative.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics Letters - Volume 75, January 2018, Pages 1-6
نویسندگان
,